Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

24 year old with vestibular migraines and anxiety. On lexapro and xanax. Chest pain, dizziness and breathing trouble. Due to anxiety?

hello I am 24 years old with bad anxiety along with vestibular migranes. I have been on lexapro 20 mg for almost 2 years. i also take xanax 1.0 mg twice daily. For the vestibular migranes i gradually came off the lexapro n onto the notriptilyne. i started on 25 mg with minor side effect. after about a week i did notice some relief in the vestib migraines. My doctor told me it was a very low dose and bumped it to 50 mg. I worked out on day that week and got very dizzy and then could not breathe. I was able to calm down the next day my doctor told me to increase my dose again to the 75 mg at bedtime thinking chest pain is due to anxiety. Since then I have been having chest pain almost everyday gradually coming in spell with pressure and trouble breathing . How do i know if it is the anxiety or the meds causing this help?
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Noted your details, you have been suffering from migraine with vertigo , with anxiety. Recently changed the drug lexapro to nortryptylline .Dose of drug being 75 mg.These group drugs are prone to produce palpitation and postural hypotension , though less as compared to tryptomer.Still rare cases can produce chestpain.I would suggest to stop the drug presently and get done ECG and consult both cardiologist and neurologist to sort out the actual problem
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor